# SDR FDIA20150505001

- Difficulty date: May 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N622AT
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000252
- Aircraft time: 14,042 hours, 13,672 cycles
- Engine: Pwa JT15D1A
- Engine time: 24,012 hours, 15,531 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: PCE76579
- Condition: Malfunctioned
- Location: Left
- Part time: 24,012 hours, 15,531 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

CABIN FILLED WITH SMOKE CLIMBING THROUGH 25,000 FT.  PILOTS & CREW USED OXYGEN FOR AN QUICK DESCENT THROUGH 10,000 FT & THE CABIN CLEARED ENOUGH TO GO OFF OXYGEN.  THEY DIVERTED & LANDED OTHERWISE UNEVENTFULLY.  LT ENG OIL PRESS WAS IN THE YELLOW ARC TAXING IN.  LT ENG WAS FOUND TO HAVE NO OIL SHOWING ON THE DIP STICK AFTER SHUTDOWN.  CAUSE OF PROBLEM IS UNDETERMINED AT THE TIME OF THIS REPORT.  ADDITIONAL INFORMATION WILL BE SUBMITTED WHEN AVAILABLE.
